# SDR AALA202206036526

- Difficulty date: June 1, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N984NN
- Make and model: Boeing 737
- Aircraft serial: 31234
- Aircraft time: 18,302 hours, 7,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 33A,B,C SEAT-MOUNTED ESCAPE PATH LIGHTING SHROUD DAMAGED IN REFERENCE WITH JOB CARD 08C00005024. REPLACED ROW 33 A,B,C SEAT MOUNTED ESCAPE PATH LIGHTING SHROUD. PER CMM 25-28-03.
